| Model Number |
651001DAR |
| Medical Device Problem Code |
Increase in Pressure (1491)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/08/2025
Type of Reportable Event
Malfunction
Event or Problem Description
During the mattress inspection, an arjo technician found the automatt (mattress base) to be faulty, causing an overinflation issue.There was no indication of patient involvement.No injury was sustained.The faulty automatt was replaced with a new one, and the mattress was tested.The mattress worked as intended.
Additional Manufacturer Narrative
The cause of the automatt over-inflation is incorrect circulation of the air in the automatt sensor pad (mattress base) due to inner tube damage.The tpu tube (p/n nmb513) may break over time due to the extruding force of the silicone tube and the external bending force.The membrane of the grommet was punctured.When the grommet membrane is punctured and load is applied on the mattress, air will escape through the punctured membrane, reducing the risk of the automatt over-inflating and the patient's falling.In the complaint at hand, the load was not applied to the mattress (there was no patient involved).This is in line with the instruction for use for nimbus 4 and nimbus professional (649933en): "do not place the patient on the mattress until it is fully inflated and normal operating pressure has been reached." to sum up, the nimbus professional mattress did not meet its specifications since the automatt sensor pad was faulty.No patient was involved when the reported issue occurred.No injury was sustained.The complaint was decided to be reportable due to the nature of the failure (automatt overinflated).The device is distributed outside the us and no gudid information exists.